I have been on T4 for 20 years! Changed to combo about 4 months ago - didn't feel any different so I stopped the Levo all together and now Im only on T3. All my fibre symptoms have disappeared and I feel fantastic!!!
Can there be a connection with T4 and Fibro, so many of us get diagnosed with Fibro after being on Levo for some time.
Interested to hear if any more fibre sufferers have any experience with T4 meds
Hi zoobie I know statins can make fibro very painful and i refused to take them for this reason, I wouoldnt be surprised if the "T" pills did this to you.
I can't take statins either, I tried 2 different types. The heart specialist gave me Repatha instead. My cholesterol level dropped from 8.1 to 3.8 within 4 weeks. I suspect the T3 helped more that the Repatha though
Well I really hope the fibro stays away for you, I have had a 3 month reprieve in the past and thought "hurryay its gone" got a bit mad on the house jobs and it came back-- Pacing pacing hun keep it away!!
thanks NurseGladys - I've been like that through the years to, but this time it just feels different - my body feels at peace!
Absolutely wonderful- I knew a gp who had fibro-his went into remission after 14 years!